Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Ultrasound showed hypoechoic lesion of uterus. Little spotting. Treatment?

Hello Mam, My mother in law is 58 yrs old and her ultra sound report has detected a Hypoechoic Lesion of 22.5 mm at the fundus of the uterus . Her menstural cycle has stopped almost 14 yrs back and got a few spots of blood ever two/three days in past 3 weeks. Could you please tell what could be best possible treatment for it? And is it worrying ? Thanks a lot !! Priya
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi Priya,
Thanks for your query,
Hypoechoic lesion at fundus is suggestive of a fibroid. But the size of fibroid is not very significant. In case of your mother in law , she is suffering from post menopausal bleeding. In case of postmenopausal bleeding, investigations to rule out cancer is very much important. So you should not take it lightly, it may be serious occasionally.
So meet your OBG doctor earliest .
Best of luck and take care..
Hope it helps you..
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor